Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Had flu, cough, fever, lymph node infection, took medicine, loss of appetite, fatigue. What could be wrong?

2 weeks ago, I had flu and then cough and then fever. Fever was on and off for the first week until I went to the doctors. He said I had lymph node infection. Around the time I just started taking my medicine, I noticed my loss of appetite, fatigue, dizziness and nausea. Especially when I have been staring at things whih are too close or when I stand up. I just finished my medication given end of last week except for the antibiotics, which I finised earlier this week. I also noticed that burping would relieve my dizziness and nausa momentarily and sometimes, it makes me feel like I need to go to the toilet and pass motion. Whats wrong?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
ENT Specialist 's  Response
You must take antibiotics for the infection and see an ENT specialist.
You need to get done a tissue diagnosis of the enlarged lymph nodes ---
Fine needle aspiration cytology- in this the tissue of the lymph node is aspirated by a needle and then checked under the microscope.
You can also get done - if your doctor advise you an excision biopsy of the lymph nodes and then the tissue diagnosis can be done .
You must get these tests done as you are getting loss of appetite etc.
There are few blood tests also like CBC,ESR and even Chest Xray is needed to be done.
If in doubt do reply
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor